# SDR IPXA2015123197282

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 95,086 hours, 16,873 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75802
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER RT WING L/E AT BS X15 204.094 6.6" IN LENGTH.  CUTOUT MEASURES 7.1 X 6.6" PERFORM FILLER-DOUBLER REPAIR IAW EO MD11-5720-59485-A.
